On 2-cell imbeddings of complete n-partite graphs
Colloquium Mathematicum, Tome 36 (1976) no. 2, pp. 295-304
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
H. V. Kronk 1 ; R. D. Ringeisen 1 ; A. T. White 1
@article{10_4064_cm_36_2_295_304,
author = {H. V. Kronk and R. D. Ringeisen and A. T. White},
title = {On 2-cell imbeddings of complete n-partite graphs},
journal = {Colloquium Mathematicum},
pages = {295--304},
year = {1976},
volume = {36},
number = {2},
doi = {10.4064/cm-36-2-295-304},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-36-2-295-304/}
}
TY - JOUR AU - H. V. Kronk AU - R. D. Ringeisen AU - A. T. White TI - On 2-cell imbeddings of complete n-partite graphs JO - Colloquium Mathematicum PY - 1976 SP - 295 EP - 304 VL - 36 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-36-2-295-304/ DO - 10.4064/cm-36-2-295-304 LA - en ID - 10_4064_cm_36_2_295_304 ER -
%0 Journal Article %A H. V. Kronk %A R. D. Ringeisen %A A. T. White %T On 2-cell imbeddings of complete n-partite graphs %J Colloquium Mathematicum %D 1976 %P 295-304 %V 36 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-36-2-295-304/ %R 10.4064/cm-36-2-295-304 %G en %F 10_4064_cm_36_2_295_304
H. V. Kronk; R. D. Ringeisen; A. T. White. On 2-cell imbeddings of complete n-partite graphs. Colloquium Mathematicum, Tome 36 (1976) no. 2, pp. 295-304. doi: 10.4064/cm-36-2-295-304
Cité par Sources :